MAUDE Adverse Event Report: EDWARDS LIFESCIENCES DR TRUWAVE, VAMP; CATHETER, CONTINUOUS FLUSH

EDWARDS LIFESCIENCES DR TRUWAVE, VAMP; CATHETER, CONTINUOUS FLUSH
Model Number PXAVMP3
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 06/03/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device evaluation is anticipated.However, the complaint cannot be confirmed without the completion of a product evaluation.A supplemental report will be forthcoming when the investigation is completed.Complaint histories for all reported events are reviewed against trending control limits on a monthly basis and any excursions above the control limits are assessed and documented as a part of the monthly review.
 
Event or Problem Description
It was reported that, during use of the pressure monitoring set, when the respiratory therapist touched the right radial arterial line tubing the tubing pulled out/became disconnected from the vamp and blood drained on the floor.The rn was able to clamp the line and attach new vamp and tubing to a line hub.There was no allegation of patient injury.
 
Additional Manufacturer Narrative
One model pxavmp3 dpt, without any attached component, was returned for product evaluation.The customer report of tubing pulled out/disconnected from the vamp was not able to be confirmed.The vamp system and tubing set were not returned with the dpt unit.No visible damage was observed from the returned dpt.The dpt was primed without any problem.The dpt zeroed and sensed pressure on hemosphere monitor.No leakage was noticed from the dpt during pressure test.An engineering evaluation was initiated to assess for any manufacturing related processes which could be correlated to the complaint.Since the complaint affected unit was returned for evaluation and no defect was found a product non-conformance or device failure associated to manufacturing or design could not be confirmed.As part of the manufacturing process, 100% of the units go through continuous monitoring sampling, qa sampling inspection, and a visual inspection.The device history record review was performed and no manufacturing non conformances were identified associated to the reported malfunction.

Brand Name
TRUWAVE, VAMP
Common Device Name
CATHETER, CONTINUOUS FLUSH
Manufacturer (Section D)
EDWARDS LIFESCIENCES DR
parque industrial de itabo
carr. sanchez km 18.5
haina, san cristobal
Manufacturer (Section G)
EDWARDS LIFESCIENCES IRVINE
17200 laguna canyon rd
irvine CA 92618
Manufacturer Contact
erika bonilla
1 edwards way
irvine, CA 92614
MDR Report Key22391816
Report Number2015691-2025-05410
Device Sequence Number18423610
Product Code KRA
UDI-Device Identifier07460691950085
UDI-Public(01)07460691950085(17)261120(11)241120(10)66118580
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K142749
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPXAVMP3
Device Lot Number66118580
Was Device Available for Evaluation? Device Returned to Manufacturer
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/19/2025
Supplement Date Received by Manufacturer09/12/2025
Initial Report FDA Received Date07/03/2025
Supplement Report FDA Received Date09/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/20/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown